# SDR A6WA202305108597

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 601R35031275
- Part serial: NSA
- Condition: Corroded
- Location: Fs621
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION ON RH FLOOR SUPPORT STRUCTURE BETWEEN FS621.00 AT RBL 9 AND RBL 27  ******AIRCRAFT REMOVED FROM SERVICE******* CORROSION 2 AREAS ON RH FLOOR SUPPORT STRUCTURE BETWEEN FS621 .00 AT RBL 27  BLENDED CORROSION ON RH FLOOR SUPPORT STRUCTURE BETWEEN FS621.00 AT RBL 9 AND RBL 27. REPAIRED FITTING ASSY PN#601R35280-2 ANGLE PN#601R35031-275  P1 - L= 2.10Ï¿½ X W= 0.800Ï¿½ X D= 0.007Ï¿½ RBL 9+10.5 P2 - L= 2.400Ï¿½ X W= 0.850Ï¿½ X D= 0.005Ï¿½ RBL 9+5  FITTING ASSY PN601R35280-2 FS605.0+7 AND RBL9 P1=L=2.5Ï¿½X W=1.1 X D=0.038Ï¿½ CUT DIMENSIONS- L=2.500Ï¿½ X W=1.00Ï¿½ FS605.0+7    BLENDED 2AREAS ON RH FLOOR SILL BETWEEN FS621.00 AND RBL9- 27 AND REPAIRED FITTING ASSY PN#601R35280-2 ANGLE ORIGINAL THICKNESS 0.094 REMAINING STRAP THICKNESS  0.087 AND FITTING ASSY THICKNESS 0.080. PERFORMED HFEC  WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK  WITHIN LIMITS WAS PERFORMED IAW CRJ200 NDT  51-20-06 REV  44 SRM 51-25-06 REV 39SRM 51-25-16 REV 39, SRM 51-12-00  REV 39, SRM 53-61-43 REV 39, SRM 53-63-43 REV 39, SRM  53-31-59 REV 39, SRM 53-00-00 REV 39, MHIRJ REO 601R53- 61-8014 REV 2021-02 AND. WORK PERFORMED UNDER AERSALE  WORK ORDER 003870, CARD NO. 20116, TT: 39,677:48 TC:  38,656.
